# SDR A6WA201441586

- Difficulty date: May 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS 4 DENTS ON LOWER SURFACE.  REPAIRED 2 DENTS IAW SRM 55-20-00 FIG 204 & FOUND 2 DENTS TO BE IN LIMITS IAW SRM 55-20-00 FIG 101.
